# SDR AALA20020844

- Difficulty date: June 3, 2002
- Submitted: September 3, 2002
- Operation: Air carrier
- Aircraft: N7541A
- Make and model: Doug DC-9-82
- Aircraft serial: 49995
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND DOOR BEAM HAS NUMEROUS AREAS OF CORRSOSION.  DOUBLER INSTALLED PER AARD 53-10-03.  (M)
